[1] | Bombieri, E.; Vaaler, J. D., On Siegel’s lemma, Invent. Math., 73, 1, 11-32 (1983) ·Zbl 0533.10030 |
[2] | Cassels, J. W.S., Bounds for the least solutions of homogeneous quadratic equations, Proc. Camb. Philos. Soc., 51, 262-264 (1955) ·Zbl 0064.28302 |
[3] | Chan, W. K.; Fukshansky, L.; Henshaw, G., Small zeros of quadratic forms missing a union of varieties, Trans. Amer. Math. Soc., 366, 10, 5587-5612 (2014) ·Zbl 1307.11081 |
[4] | Dietmann, R., Small solutions of quadratic Diophantine equations, Proc. Lond. Math. Soc., 86, 3, 545-582 (2003) ·Zbl 1036.11009 |
[5] | Dietmann, R., Small zeros of quadratic forms avoiding a finite number of prescribed hyperplanes, Canad. Math. Bull., 52, 1, 63-65 (2009) ·Zbl 1194.11035 |
[8] | Gaudron, E.; Rémond, G., Espaces adéliques quadratiques, Math. Proc. Cambridge Philos. Soc., 162, 2, 211-247 (2017) ·Zbl 1423.11197 |
[9] | Martinet, J., Perfect Lattices in Euclidean Spaces (2003), Springer-Verlag ·Zbl 1017.11031 |
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.